Mathematische Nachrichten

Cover image for Vol. 287 Issue 11-12

Recently Published Issues

See all

View the FREE Journal Online Sample Issues for: Mathematics

Recently Published Articles

  1. Mapping properties of the heat operator on edge manifolds

    Eric Bahuaud, Emily B. Dryden and Boris Vertman

    Article first published online: 8 AUG 2014 | DOI: 10.1002/mana.201300188

  2. Hodge cohomology of some foliated boundary and foliated cusp metrics

    Jesse Gell-Redman and Frédéric Rochon

    Article first published online: 28 JUL 2014 | DOI: 10.1002/mana.201300076

  3. The univalence of α-project starlike functions

    Mamoru Nunokawa and Janusz Sokół

    Article first published online: 14 JUL 2014 | DOI: 10.1002/mana.201300017

  4. On the influence of second order uniformly elliptic operators in nonlinear problems

    Marcos Montenegro and Renato J. de Moura

    Article first published online: 14 JUL 2014 | DOI: 10.1002/mana.201300249

SEARCH

SEARCH BY CITATION